# SDR ASAA0480100

- Difficulty date: February 24, 2004
- Submitted: April 13, 2004
- Operation: Air carrier
- Aircraft: N968AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53016
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 5910018135
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING HV6-CHECK, FOUND FORWARD PAX L1 DOOR INNER SKIN IS CRACKED AT LOWER FORWARD CORNER.  REMOVED PRIOR REPAIR AND INSTALLED REPLACEMENT DOUBLER PER SRM 52-05.  (M)
